Symmetries and correspondences - Outputs

Papers, proceedings, chapters and other texts


F. Bogomolov (with A. M. Silberstein), The disjoint divisors theorem for complete varieties pdf 

I. Fesenko, Geometric adeles and the Riemann–Roch theorem for 1-cycles on surfaces, Moscow Math. J. 15(2015), 435-453 pdf

I. Fesenko, Arithmetic deformation theory via arithmetic fundamental groups and nonarchimedean theta functions, notes on the work of Shinichi Mochizuki, Europ. J. Math. (2015) 1:405–440 pdf 

N. J. Hitchin, Higgs bundles and diffeomorphism groups pdf

M. Kapranov, Membranes and higher groupoids pdf

M. Kim, Arithmetic Chern-Simons theory I pdf

K. Kremnizer (with F. Bambozzi, O. Ben-Bassat), Stein domains in Banach algebraic geometry pdf 

S. Pimenov, Shifted Poisson and Batalin-Vilkovisky structures on the derived variety of complexes  pdf

B. Zilber (with K. Tent), A non-desarguesian projective plane pdf

B. Zilber (with M. Itai), Notes on a model theory of quantum 2-torus for generic q pdf

B. Zilber, Model theory of special subvarieties and Schanuel-type conjectures pdf


F. Bogomolov (with H. Fu), Division polynomials and intersection of projective torsion points, Eur. J. Math. 2 (2016), no. 3, 644–660

F. Bogomolov (with A. Pirutka, A.M. Silberstein), Families of disjoint divisors on varieties, Eur. J. Math. 2 (2016), no. 4, 917–928

F. Bogomolov (with C. Böhning, H.-C. Graf von Bothmer),  Birationally isotrivial fiber spaces,  Eur. J. Math. 2 (2016), no. 1, 45–54

F. Bogomolov (with J. Qian),  On contraction of algebraic points pdf

F. Bogomolov (with L. Kamenova, S. Lu, M. Verbitsky), On the Kobayashi pseudometric, complex automorphisms and hyperkaehler manifolds, to appear in Simons Proceedings vol.

F. Bogomolov (with L. H. Halle, F. Pazuki, S. Tanimoto), Abelian Calabi-Yau threefolds: Néron models and rational points pdf

I. Fesenko (ed.), Proceedings of the CMI/Symmetries and Correspondences workshop on IUT theory of Shinichi Mochizuki page

I. Fesenko, Fukugen, Inference: International Review of Science  pdf

I. Fesenko, 2d zeta integral, geometry of 2d adeles and the BSD conjecture for elliptic curves over global fields (Analysis on arithmetic schemes. III), pdf

N. J. Hitchin, Remarks on Nahm’s equations, to appear in  a volume dedicated to S. Donaldson

M. Kapranov (with M. Kontsevich, Y. Soibleman), Algebra of the infrared and secondary polytopes, Adv. in Math.300 (2016) 616-761

M. Kapranov (with V. Schechtman), Perverse sheaves on real hyperplane arrangements, Annals of Math. 183(2016) 619-769

M. Kapranov (with R. Bezrukavnikov), Microlocal sheaves and quiver varieties, Ann. Sci. Univ. Toulouse 25(2016), 473-516, pdf

M. Kapranov, S. Pimenov, Derived varieties of complexes and Kostant's theorem for gl(m|n), to appear in Progress in Math. pdf

M. Kapranov, Supergeometry in mathematics and physics, to appear in ‘New spaces in mathematics and physics’ (M. Anel, G. Catren Eds.), pdf

M. Kapranov (with V. Schechtman), Perverse sheaves and graphs on surfaces pdf

M. Kapranov (with G. Faonte, B. Hendon), Higher Kac-Moody algebras and moduli spaces of G-bundles pdf

M. Kim (with H.-J. Chung, D. Kim, J. Park, H. Yoo), Arithmetic Chern-Simons Theory II, arXiv:1609.03012

K. Kremnitzer (with O. Ben-Bassat), Non-Archimedean analytic geometry as relative algebraic geometry, to appear in Ann. Fac. Sc. Toulouse

B. Pym, Elliptic singularities on log symplectic manifolds and Feigin–Odesskii Poisson brackets  pdf

B. Pym (with P. Safronov),  Shifted symplectic Lie algebroids  pdf

A. Topaz (with P. Guillot, J. Minac, N. D. Tan, A. Topaz, O. Wittenberg), Four-fold Massey products in Galois cohomology pdf

B. Zilber, Analytic Zariski structures, to appear as a Chapter in the book 'Beyond first order theories'

B. Zilber, The semantics of the canonical commutation relation pdf

B. Zilber,  Model theory of special subvarieties and Schanuel-type conjectures, Annals of Pure and Applied Logic 167 1000-1028 (2016)

B. Zilber  (with L.Shaheen), Model theory and geometry of representations of rings of integers   pdf



I. Fesenko (with S.V. Vostokov,  S.H. Yoon), Generalised Kawada--Satake method for Mackey functors in class field theory pdf

N. Hitchin, Spinors, Lagrangians and rank 2 Higgs bundles, Proceed. LMS (115) (2017) 33-54

M. Kim, Diophantine geometry and non-abelian reciprocity laws I, In Elliptic curves, modular forms and Iwasawa theory, Springer 2017, 311-334

M. Kim (with H.-J. Chung, D. Kim, G. Pappas, J. Park, H. Yoo), Abelian arithmetic Chern-Simons theory and arithmetic linking numbers, arXiv:1706.03336  pdf

K. Kremnitzer (with D. Borisov), Beyond perturbation 1: de Rham spaces, arxiv:1701.06278 pdf  

K. Kremnizer (with C. Smith), A Tannakian Reconstruction Theorem for IndBanach Spaces, 3. arxiv:1703.05679 pdf 

K. Kremnitzer (with D. Borisov), Quasi-coherent sheaves in differential geometry, arxiv:1707.01145 pdf 

K. Kremnitzer (with  F. Bambozzi, O. Ben-Bassat), Analytic geometry over F_1 and the Fargues-Fontaine curve, arxiv: 1711.04885  pdf 



I. Fesenko, Class field theory guidance and three fundamental developments in arithmetic of elliptic curves pdf